# SDR SWAA2012120310154

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, ON INTERCOSTAL AT BS 996.8 BELOW STRINGER 14L.  REMOVED CORROSION ON INTERCOSTAL BS 996.8 BELOW STR 14 LEFT FOUND TO BE IN LIMITS PER SRM 53-70-15-1A-1.  ALODINED AND PRIMED BARE METAL PER MM 51-21-41-370-802.  7020U 29NOV12.
